# SDR EE4Y2022062015829

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N292NV
- Make and model: Airbus A319-111
- Aircraft serial: 4891
- Aircraft time: 29,009 hours, 17,557 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: D5755907120100
- Part serial: UNK
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE INSPECTION ACCOMPLISHMENT PER ALLEGIANT WORK CARD Nº: ZL-575-01-1-001 IT WAS FOUND THE RIBLET E CORRODED. DUE TO THIS FACT IT WILL BE REPLACED BY NEW ONE, DUE TO FLY BY WIRE CABLES PASS THROUGH THE MENTIONED RIBLET E AND A HOLE COMMON TO THE REBLET E WAS FOUND ELONGATED, DETAILS, WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL, UNDER AIRBUS DOSSIER 81065802
